MathSciNet Relay Station
MathSciNet bibliographic data
MR1131853 (92k:58043) 58E05 (34C35 58F25 70H05)
Benci, Vieri A new approach to the Morse-Conley theory and some applications. Ann. Mat. Pura Appl. (4) 158 (1991), 231–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement